# SDR IPXA2024110721779

- Difficulty date: November 6, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 27,594 hours, 17,005 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SDR FILED OPEN *** FAULT: STR-Z20 CREW DOOR EXTERIOR HANDLE ASSY HAS OXIDATION CORROSION INSIDE THE HOUSING. MB 60-031 APPROVED
